# SDR USAA041111

- Difficulty date: December 28, 2004
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 53,844 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1.5 INCH, S-23R AT STATION 727D.  INSTALLED DOUBLER IAW SRM 53-00-01.  (M)
